# SDR AALA200800889

- Difficulty date: April 9, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 55,745 hours
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Part number: 644501
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU  INFLIGHT T809/09APR - CREW REPORTED NUMBER TWO ENGINE FIRE LOOP ONE STATUS MESSAGE DURING CLIMB.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  NO FIRE.  REPLACED NUMBER TWO ENGINE FIRE LOOP ONE DETECTOR CARD M683.  SYSTEM GROUND CHECKED NORMAL OPERATION.
